# SDR UIEA2020061091258

- Difficulty date: June 9, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,756 hours, 21,964 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS LEFT AND RIGHT FAIL INDICATIONS. RESET WX RADAR C/B LT & RT.  PERFORMED OPS CHECK IAW AMM 34-43-00.  ALL CHECKS GOOD.
